# SDR SWIA201439484

- Difficulty date: October 12, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 27,640 hours, 22,887 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Element
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING 1000' AFTER T/O. RAN QRH, MSG PERSISTED FOR 15 MIN THEN WENT OUT.  RETURN TO FIELD. SHUTDOWN LT ENGINE TAXIING IN, LT FUSELAGE ANTI-ICE DUCT MSG RETURNED.  R & R BROKEN SENSING ELEMENT IN THE LT WHEEL WELL IAW AMM, PN 35548-3-255.
